# SDR FXGA201402131417

- Difficulty date: February 13, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Make and model: Doug DC-6
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5365262504
- Part serial: 340LH
- Condition: Cracked
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF ELEVATOR SKINS & TE CLOSE OUT PIECE.  REPLACE UPPER SKINS BETWEEN STATION 218 & 279.  REPLACE LOWER SKINS BETWEEN STATION 185 & 279.  REPLACE TE FIBERGLASS CLOSE OUT PIECE WITH ALUMINUM CLOSE OUT PIECE BETWEEN STATION 197 & 262 EO 1417.
